The microubundle representation theorem

Per Holm The University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331317

Acta Mathematica, 117, (1), 191-213, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{per1966the,
  title={The microubundle representation theorem},
  author={Per Holm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210641912026},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={191-213},
  year={1966},
}
Per Holm. The microubundle representation theorem. 1966. Vol. 117. In Acta Mathematica. pp.191-213. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210641912026.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved